# SDR QXEA9700583

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GEG- WHILE THE AIRCRAFT WAS ON THE GROUND, THE APU STARTED SMOKING OUT OF THE EXHAUST AND THROUGH THE BLEED SYSTEM IN THE CABIN.  APU WAS SHUT DOWN, PLACED APU ON MEL, REFERENCE 49-1.  COMPLIED WITH BLEED AIR SYSTEM BLOW-OUT MAINTENANCE TASK CARD NR 8301001.  MEL CLEARED BY REPLACING THE APU, AND BURNT OUT BLEED AIR DUCTS.  NO SMOKE NOTED, OPERATIONAL CHECKS GOOD.
